Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So, I have been on Spiro and Differin for 2 weeks, and 2 days ago I saw a red mark on my neck. I thought my hubby got enthusiastic and covered it up like a hickey. Well, my "hickey" started to itch and spread. I have no changes to anything else other than the meds, and I'm not sure if this just happens as Spiro dries you out, so has anyone on Spiro or other oral acne medicine experienced this, and what the heck was it? Its itchy, but hydrocortisone makes it burn, and its not very dark, but it is dry and rough.

Of course I called my Derm's office, but they are closed until the 3rd. Yay.

* No I am not a giraffe, it's a weird angle on my phone cam to avoid the shadow. ROFL

Share this post


Link to post
Share on other sites

Hey i'm using differin, a similiar things has happened to me twice. I assume it's the differin spreading further down my neck, I find my neck's a lot more sensitive and i end up with red rough itchy patches. Could also be because I dont apply moisturiser or SPF on my neck.

I just actively avoid getting differin anywhere near that area and use a nice thick moisturiser twice a day and it normally heals up after a couple of days.

Share this post


Link to post
Share on other sites

Thanks for your reply. I have been slathering it with Emu oil and Hemp seed oil, and the redness has disappeared, but the dry, rough skin literally goes from my collar bone to under my chin. And it's soooooooo itchy! It's been a week now. I've been putting the oils on before I put on my differin to protect the skin there, but this is frustrating. At least it isnt red anymore. It kinda scabbed for a couple of days and looked like a disease, so thankfully it's cold and I can wear turtlenecks, LOL.

I'll keep going with the oils, and just pray it goes away before it spreads anywhere else. Thank you again and Happy New Year!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×